×

An efficient method for solving systems of fractional integro-differential equations. (English) Zbl 1137.65072

Summary: A decomposition method for approximating the solution of systems of fractional integro-differential equations is implemented. The fractional derivative is considered in the Caputo sense. The approximate solutions are calculated in the form of a convergent series with easily computable components. Numerical results show that this approach is easy to implement and accurate when applied to integro-differential equations.

MSC:

65R20 Numerical methods for integral equations
26A33 Fractional derivatives and integrals
45J05 Integro-ordinary differential equations
45G15 Systems of nonlinear integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Adomian, G., A review of the decomposition method in applied mathematics, J. Math. Anal. Appl., 135, 501-544 (1988) · Zbl 0671.34053
[2] Adomian, G., Solving Frontier Problems of Physics: The Decomposition Method (1994), Kluwer Academic · Zbl 0802.65122
[3] Adomian, G.; Rach, R., Equality of partial solutions in the decomposition method for linear or nonlinear partial differential equations, Computers Math. Applic., 19, 12, 9-12 (1990) · Zbl 0702.35058
[4] Shawagfeh, N. T., Analytical approximate solutions for nonlinear fractional differential equations, Appl. Math. Comp., 131, 2, 517-529 (2002) · Zbl 1029.34003
[5] Momani, S.; Al-Khaled, K., Numerical solutions for systems of fractional differential equations by the decomposition method, Appl. Math. Comp., 162, 3, 1351-1365 (2005) · Zbl 1063.65055
[6] Al-Khaled, K.; Momani, S., An approximate solution for a fractional diffusion-wave equation using the decomposition method, Appl. Math. Comp., 165, 2, 473-483 (2005) · Zbl 1071.65135
[7] Momani, S., Analytic and approximate solutions of the space- and time-fractional telegraph equations, Appl. Math. Comp., 170, 2, 1126-1134 (2005) · Zbl 1103.65335
[8] S. Saha Ray and R.K. Bera, Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. Math. Comp.; S. Saha Ray and R.K. Bera, Analytical solution of a fractional diffusion equation by Adomian decomposition method, Appl. Math. Comp. · Zbl 1089.65108
[9] Podlubny, I., Fractional Differential Equations (1999), Academic Press: Academic Press New York · Zbl 0918.34010
[10] Mainardi, F., Fractional calculus: ‘Some basic problems in continuum and statistical mechanics’, (Carpinteri, A.; Mainardi, F., Fractals and Fractional Calculus in Continuum Mechanics (1997), Springer-Verlag: Springer-Verlag New York), 291-348 · Zbl 0917.73004
[11] Luchko, A.; Groneflo, R., The initial value problem for some fractional differential equations with the Caputo derivative, (Preprint Series A08-98, Fachbreich Mathematik and Informatik (1998), Freic Universitat Berlin)
[12] Miller, K. S.; Ross, B., An Introduction to the Fractional Calculus and Fractional Differential Equations (1993), John Wiley and Sons: John Wiley and Sons New York · Zbl 0789.26002
[13] Oldham, K. B.; Spanier, J., The Fractional Calculus (1974), Academic Press: Academic Press New York · Zbl 0428.26004
[14] Caputo, M., Linear models of dissipation whose Q is almost frequency independent. Part II, J. Roy. Astron. Soc., 13, 529-539 (1967)
[15] Cherruault, Y., Convergence of Adomian’s method, Kybernetes, 18, 31-38 (1989) · Zbl 0697.65051
[16] Cherruault, Y.; Adomian, G., Decomposition methods: A new proof of convergence, Mathl. Comput. Modelling, 18, 12, 103-106 (1993) · Zbl 0805.65057
[17] Biazar, J., Solution of systems of integral-differential equations by Adomian decomposition method, Applied Mathematics and Computation, 168, 2, 1232-1238 (2005) · Zbl 1082.65594
[18] Biazar, J.; Montazeri, R., A computational method for solution of the prey and predator problem, Appl. Math. Comp., 163, 841-847 (2005) · Zbl 1060.65612
[19] Daftardar-Gejji, V.; Jafari, H., An iterative method for solving nonlinear functional equations, J. Math. Anal. Appl., 316, 753-763 (2006) · Zbl 1087.65055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.